# SDR AUS20031295

- Difficulty date: December 23, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 1144000301
- Condition: Split
- Location: Cabin Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) CABIN DOOR SEAL SPLIT ALONG TOP SECTION. LENGTH OF SPLIT APPROXIMATELY 50MM (1.96IN).
